# SDR SWAA2025040805062

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727B - BS767 RBL21 WL157. MARKED<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51; LOT 1596898 AT ACB BS727 - BS767 RBL21 WL157 IAW SRM 51-10-02 AND DWG# 146A7500 ID:0085 REV: A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
